HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Addendum and corrigendum to my paper - "One more proof of Siegel's theorem"

Abstract : In the original paper we noticed a problem with the assertion $L(1,\chi_1)\neq0$ in Lemma 3 of Section 1. The problem is cleared up here. The assertions of the paper all remain valid.
Keywords : Siegel's theorem
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01104143
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Friday, January 16, 2015 - 11:21:51 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Friday, September 11, 2015 - 6:55:14 AM

File

4SupplimentArticle2.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

K Ramachandra. Addendum and corrigendum to my paper - "One more proof of Siegel's theorem". Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1981, supplement, Volume 4 - 1981, pp.12. ⟨10.46298/hrj.1981.94⟩. ⟨hal-01104143⟩

Share

Metrics

Record views

30

Files downloads

249